# SDR 07FDEA01199

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162095
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE, AT NR 4 SLAT OB HOOK CUTOUT CRACKED REMOVED DAMAGED AREA, REF SRM -30-4, NDT AREA AFTER BLEND OUT, NO DEFECTS NOTED REF B727NDT MANUAL PART 6.  FABRICATED AND INSTALLED REPAIR REF SRM 57-30-4 AND SRM 51-30-2.
